Ask a doctor

Super Oily Skin After Botox and Perlane?

Hello. I got botox on my 11's and perlane on my nasolabial folds yesterday. Everything has gone as expected. Only thing is that my face looks like an oil slick. It's super shiny and oily specially in the areas treated. I've never had problem with an oily face. I remember the skin on my chest getting this way after implants and it went away with time. Will this go away as I heal too?

Doctor Answers (3)

Skin prep for Botox/Perlane injections

+2

I can't see any reason why Botox or Perlane would make your skin oily, but since the same thing  happened when you had implant surgery it sounds like a reaction to the skin prep used to sterilize the skin before injections or surgery.


Seattle Plastic Surgeon
5.0 out of 5 stars 23 reviews

Oily Skin After Botox and Perlane

+1

As mentioned in several comments below, I can't think of a reason for either of these things to cause oily skin. Perhaps, your PS office has an aesthetician you can meet with to go over your change in skin.

Jeffrey Hartog, MD
Orlando Plastic Surgeon
4.5 out of 5 stars 39 reviews

Botox and oily skin

+1

Perlane and Botox injected into the skin and muscles won't cause your skin to appear oily. I would consider: if anything else has changed in your skincare regime; and/or review recent topical applications. Following up with your provider will also allow them some assessment of the areas treated and you could have a discussion on the topical application they provide prior to injections.

Sam Naficy, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 137 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.